# SDR SWAA2023101299851

- Difficulty date: September 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 19,194 hours, 9,554 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 333AT PANEL ASSEMBLY - GAP COVER - LEFT HORIZONTAL STABILIZER - UPPER SLIDING METAL FIN WITH KNIFE EDGE DAMAGE.<[01] REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER UPPER SLIDING METAL FIN AT PANEL 333AT IAW SRM 51-40-02-0G-0;[02] C/W;[03] VERIFIED STEP 1
